Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 57, NWS Milwaukee, WI

May 19, 2005Dodge County, Jefferson County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 19, 2005, 5:16 PM CDT for Dodge County, Jefferson County, Wisconsin. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2005, 5:16 PM CDT (22:16 UTC)
Expired
May 19, 2005, 6:00 PM CDT
In force
44 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Dodge County, WI, Jefferson County, WI

The radar

The Milwaukee radar (KMKX), 40 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 192216
SVRMKX
WIC027-055-192300-
/O.NEW.KMKX.SV.W.0057.050519T2216Z-050519T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
516 PM CDT THU MAY 19 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWEST DODGE COUNTY IN SOUTHEAST WISCONSIN
  NORTHERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 600 PM CDT

* AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR WATERLOO...OR ABOUT NEAR COLUMBUS...AND
  MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WATERLOO AROUND 525 PM CDT...
  LAKE MILLS AROUND 555 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4336 8891 4329 8901 4303 8900 4310 8866

$$

MK/WOOD
4 follow-up statements
000 
WWUS53 KMKX 192223
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
523 PM CDT THU MAY 19 2005

WIC027-055-192300-
/O.CON.KMKX.SV.W.0057.000000T0000Z-050519T2300Z/
DODGE-JEFFERSON-
523 PM CDT THU MAY 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM CDT FOR
NORTHERN JEFFERSON AND SOUTHWESTERN DODGE COUNTIES...

AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LARGE SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER 
SIZE HAIL.  THIS STORM WAS LOCATED NEAR WATERLOO...MOVING SOUTHEAST 
AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE MILLS BY 540 PM CDT...
  MILFORD BY 545 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4336 8891 4329 8901 4303 8900 4310 8866

$$

AFK/NJ
000 
WWUS53 KMKX 192244
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
543 PM CDT THU MAY 19 2005

WIC027-055-192300-
/O.CON.KMKX.SV.W.0057.000000T0000Z-050519T2300Z/
DODGE-JEFFERSON-
543 PM CDT THU MAY 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM CDT FOR
NORTHERN JEFFERSON AND SOUTHWESTERN DODGE COUNTIES...

AT 540 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR MILFORD...
OR ABOUT NEAR LAKE MILLS...MOVING SOUTHEAST AT 20 MPH.

THIS SEVERE STORM WILL BE LOCATED NEAR FORT ATKINSON BY 6 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4336 8891 4329 8901 4303 8900 4310 8866

$$

AFK/NJ
000 
WWUS53 KMKX 192247
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
546 PM CDT THU MAY 19 2005

WIC027-192256-
/O.CAN.KMKX.SV.W.0057.000000T0000Z-050519T2300Z/
DODGE-
546 PM CDT THU MAY 19 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DODGE COUNTY IS 
CANCELLED...

THE SEVERE STORM MOVED SOUTHEAST OUT OF SOUTHWEST DODGE 
COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4319 8879 4320 8899 4303 8900 4310 8866

$$

WIC055-192300-
/O.CON.KMKX.SV.W.0057.000000T0000Z-050519T2300Z/
JEFFERSON-
546 PM CDT THU MAY 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM CDT FOR
NORTHERN JEFFERSON COUNTY...

AT 544 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR MILFORD...
OR ABOUT NEAR LAKE MILLS...MOVING SOUTHEAST AT 20 MPH.

THIS SEVERE STORM WILL BE IN THE JEFFERSON  AREA BY 6 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4319 8879 4320 8899 4303 8900 4310 8866

$$

AFK/NJ
000 
WWUS53 KMKX 192259
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
558 PM CDT THU MAY 19 2005

WIC055-192308-
/O.EXP.KMKX.SV.W.0057.000000T0000Z-050519T2300Z/
JEFFERSON-
558 PM CDT THU MAY 19 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JEFFERSON COUNTY
EXPIRES AT 600 PM CDT...

THE STRENGTH OF THE STORMS HAS DIMINISHED SINCE 545 PM...THEREFORE 
THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JEFFERSON COUNTY WILL 
BE ALLOWED TO EXPIRE AT 6 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4319 8879 4320 8899 4303 8900 4310 8866

$$

AFK/NJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:00 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, May 19, 2:00 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
200 PM CDT THU MAY 19 2005

.DISCUSSION...FORECAST FOCUS IS ON PCPN CHCS THROUGH THE WEEKEND.

FIRST OF A SERIES OF MID LEVEL S/W WORKING THROUGH THE STATE THIS
AFTERNOON. THIS ONE IS VIGOROUS. GFS SEEMS TO HAVE A BETTER FIX ON
THE POSITION FROM THE START. EARLY THIS AFTN THE S/W CORE WAS LOCATED
IN THE KARX VCNTY...DROPPING SSE.  SHOULD EXIT THE SOUTH EARLY THIS
EVENING. MAIN SFC TROF/WMFNT CUTS SE THROUGH THE CWA WITH TEMPERATURE
CONTRAST STRENGTHENED BY THE SE FLOW OFF THE COLD LAKE. 88D RETURNS
SHOW A SERIES OF WEAKER TROFS ARCING THROUGH THE CWA...SWIRLING INTO
THE MID LEVEL LOW. LOTS OF SHEAR ASSOCIATED WITH THIS UPR LOW SO
SMALL SPIN-UP OF WEAK TORNADO NOT OUT OF THE QUESTION. THOUGH
MAIN THREAT WILL BE WIND AND HAIL. LATE AFTN/VERY EARLY EVENING WILL
BE A LITTLE BUSY.

CLOUDS SHOULD HANG TIGHT TONIGHT. CLOUDS SHOULD CLEAR FROM EAST TO
WEST UNDER LLV ERLY FLOW ON FRIDAY.

NEXT CHANCE FOR RAIN MAY COME ON SATURDAY NOW. LOW PRESSURE TRACKS
NE THROUGH THE CENTRAL PLAINS FRIDAY NIGHT AND FAVORABLE LLV JET
WITH STRONG TEMP RIDGE BECOMES FOCUS FOR MCS DEVELOPMENT ACROSS
NDKTA.  BY ERLY MORNING SATURDAY...THIS COMPLEX SHOULD BE ROLLING
ESE...BECOMING MORE SE WITH TIME. THE UPR JET CARRIES A CORE OF
DIFFLUENCE THROUGH THE CWA ON SATURDAY UNDER A COUPLED JET SIGNATURE.
THE THICKNESS PATTERN ALSO SUPPORTS A SE TRACK OF ANY CONVECTION
THROUGH THE STATE. HOWEVER...THIS COMPLEX WILL BE OF THE DYING BREED
WITH DECAYED REMNANTS OUR MAIN PESKY ISSUE ON SATURDAY.  INTRODUCTION
OF A CHANCE WILL RELY ON WHETHER SURROUNDING OFFICES ACCEPT THIS
SOLUTION.

YET ANOTHER THREAT FOR THUNDER COMES SATURDAY NIGHT AS A VERY
POTENT H5 S/W CRUSHES THE TOP OF THE MID LEVEL RIDGE LEANING INTO
THE GRT LKS REGION. ALTHOUGH IT LOOKS A LITTLE LESS IMPRESSIVE THAN
THE PREVIOUS RUNS...IT HAS LOT GOING FOR IT. VIGOROUS H5 S/W PLOWS
THROUGH THE CWA AROUND THE 12Z TIME FRAME WITH H5 CORE OF WINDS
REACHING 70 TO 80KTS JUST UPSTREAM OF THE CWA.  THE NEGATIVE FACTOR
IS THE SOMEWHAT WEAK LOOKING H8 FLOW AHEAD OF THE H5 SYSTEM.  WILL
KEEP POPS IN THE CHC CATEGORY FOR NOW.

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

DAVIS
Hazardous weather outlook, May 19, 11:38 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1138 AM CDT THU MAY 19 2005

WIZ046-047-051-052-056>060-062>072-201100-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
1138 AM CDT THU MAY 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
...WITH A SLIGHT RISK THAT A FEW STORMS COULD BECOME SEVERE ALONG
AND SOUTH OF A JANESVILLE TO MILWAUKEE LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL MAY AFFECT
THE AREA LATE SATURDAY NIGHT AND SUNDAY.  MORE THUNDERSTORMS WILL BE
POSSIBLE TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WWW.WEATHER.GOV/MILWAUKEE     /LOWER CASE/

LMZ643>646-665-201100-
SHEBOYGAN WI TO WINTHROP HARBOR IL-
1138 AM CDT THU MAY 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.
WIND GUSTS TO 30 KNOTS AND SMALL HAIL MAY ACCOMPANY SOME OF THE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG THUNDERSTORMS MAY AFFECT THE AREA LATE SATURDAY NIGHT AND
SUNDAY.  MORE THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT AND
WEDNESDAY.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...  WWW.WEATHER.GOV/MILWAUKEE     /LOWER CASE/

REM

In the hours before

Local storm report, May 19, 3:57 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
357 PM CDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             1 W BELOIT              42.52N 89.04W
05/19/2005  1.00 INCH        ROCK               WI   TRAINED SPOTTER

            QUARTER SIZE HAIL ON THE WEST SIDE OF BELOIT.

&&

BKONOP/GDAVIS
Local storm report, May 19, 4:07 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
407 PM CDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             WATERLOO                43.18N 88.99W
05/19/2005  0.75 INCH        JEFFERSON          WI   LAW ENFORCEMENT

            DIME SIZE HAIL.

&&

BKONOP/GDAVIS
Local storm report, May 19, 4:09 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
409 PM CDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             5 SW MADISON            43.03N 89.46W
05/19/2005  0.88 INCH        DANE               WI   TRAINED SPOTTER

            NICKEL SIZE HAIL.

&&

BKONOP/GDAVIS
Special weather statement, May 19, 4:26 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
426 PM CDT THU MAY 19 2005

WIZ046-047-051-052-056>060-062>072-192230-

COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN
LAKE-IOWA-JEFFERSON-KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-
RACINE-ROCK-SAUK-SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
426 PM CDT THU MAY 19 2005

...SEVERE THUNDERSTORM WATCH UNTIL 9 PM CDT FAR SOUTH...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THIS EVENING FOR LAFAYETTE...GREEN...ROCK...WALWORTH...RACINE
AND KENOSHA COUNTIES.

HOWEVER...A CLUSTER OF SEVERE THUNDERSTORMS CONTINUES TO MOVE EAST
AT 20 MPH THROUGH DANE COUNTY...OUTSIDE OF THE WATCH AREA.  THESE
STORMS WILL AFFECT THE CITIES AND TOWNS OF SUN PRAIRIE...DEERFIELD
AND STOUGHTON BY 5 PM.  IF THESE STORMS HOLD TOGETHER...THEY WILL
MOVE INTO WESTERN JEFFERSON AND NORTHERN ROCK COUNTIES BETWEEN 5 AND
530 PM CDT.

THESE SEVERE STORMS WERE PART OF A LARGER LINE OF SCATTERED
THUNDERSTORMS STRETCHING FROM NEAR MONTELLO IN MARQUETTE
COUNTY...NORTH OF MADISON...SOUTH THROUGH THE MADISON
AREA...CONTINUING INTO NORTHERN GREEN COUNTY NEAR DAYTON.  ALL OF
THESE STORMS ARE MOVING EAST AT 20 MPH.

DAVIS
Local storm report, May 19, 4:41 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
441 PM CDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             BELOIT                  42.52N 89.02W
05/19/2005  1.75 INCH        ROCK               WI   PUBLIC

&&

BKONOP/GDAVIS
Special weather statement, May 19, 5:02 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
502 PM CDT THU MAY 19 2005

WIZ046-047-051-052-056>060-062>072-192300-

COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN
LAKE-IOWA-JEFFERSON-KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-
RACINE-ROCK-SAUK-SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
502 PM CDT THU MAY 19 2005

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THIS
EVENING FOR LAFAYETTE...GREEN...ROCK...WALWORTH...RACINE AND KENOSHA
COUNTIES.

HOWEVER...A FEW STORMS HAVE BEEN SEVERE ACROSS DANE COUNTY...OUTSIDE
OF THE WATCH AREA.

THUNDERSTORMS REMAIN SCATTERED ALONG A LINE STRETCHING FROM
SOUTHEAST COLUMBIA COUNTY NEAR WYOCENA...COLUMBUS AND
ARLINGTON...THROUGH EASTERN DANE COUNTY FROM EAST BRISTOL TO
STOUGHTON AND BROOKLYN...TO NORTHWEST ROCK COUNTY FROM EDGERTON TO
EVANSVILLE.  ALL OF THESE STORMS ARE MOVING TO THE EAST AT 20 MPH.

SOME CITIES THAT WILL LIKELY BE AFFECTED BY THESE STORMS THROUGH 6
PM CDT INCLUDE...WATERLOO...MILFORD...MILTON AND JANESVILLE. THE
STRONGEST STORMS ARE LOCATED IN ROCK COUNTY.

THESE STORMS ARE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
TAKE COVER IF THREATENING WEATHER APPROACHES YOUR AREA.

DAVIS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 1:55 PM CDTSevere Thunderstorm WarningMKXDane, Green35 min
May 19, 2:28 PM CDTTornado WarningMKXGreen, Rock32 min
May 19, 2:40 PM CDTSevere Thunderstorm WarningMKXGreen50 min
May 19, 2:51 PM CDTSevere Thunderstorm WarningMKXDane39 min
May 19, 2:59 PM CDTTornado WarningMKXRock31 min
May 19, 3:27 PM CDTTornado WarningMKXRock, Walworth36 min
May 19, 3:29 PM CDTSevere Thunderstorm WarningMKXGreen, Rock46 min
May 19, 3:31 PM CDTSevere Thunderstorm WarningMKXDane44 min
May 19, 3:33 PM CDTTornado WarningMKXRock27 min
May 19, 3:35 PM CDTSevere Thunderstorm WarningMKXColumbia57 min
May 19, 3:53 PM CDTTornado WarningMKXDane, Jefferson33 min
May 19, 3:56 PM CDTSevere Thunderstorm WarningMKXMarquette38 min
May 19, 4:13 PM CDTSevere Thunderstorm WarningMKXDane64 min
May 19, 4:40 PM CDTSevere Thunderstorm WarningMKXGreen, Rock55 min
May 19, 5:24 PM CDTTornado WarningMKXRock38 min
May 19, 5:35 PM CDTSevere Thunderstorm WarningMKXGreen30 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.